Weaning off of Lexapro...

Discussion in 'Trying To Conceive' started by mlesfink, Apr 4, 2011.

  1. mlesfink

    mlesfink Well-Known Member

    Joined:
    Mar 30, 2011
    Messages:
    103
    Likes Received:
    0
    Lexapro is a schedule C, so when we decided to TTC, I knew I would have to wean off. I could have chosen to switch to another less harmful anti-anxiety medication, but in my last pregnancy, I was totally cool without one. New meds are hit and miss with me and I don't want to take the chance.

    Soooo, now for the vent-like sob story! I feel horrible! Flu symptoms, foggy head, upset stomach, aching body, just feelin' plain old nutzo right now. I'm starting to want to give up on even trying to try at this point.

    The stupidest thing is that withdrawal and OV/preg symptoms are similar - so I can't even focus on the baby stuff!

    Has anyone had to do this before? How long am I going to feel Charlie Sheen crazy for??
     
  2. shanmig94

    shanmig94 Member

    Joined:
    Apr 24, 2011
    Messages:
    7
    Likes Received:
    0
    Bump...going through lexapro withdrawals and af is 4 days late.
     
  3. Mommy_Moose

    Mommy_Moose Well-Known Member

    Joined:
    Mar 11, 2011
    Messages:
    540
    Likes Received:
    0
    I have been through it, though we weren't TTC at the time, and I feel for you! I was miserable for over a week. After doing research I found that a lot of people have compared the withdrawal symptoms to those of heroin! Ever since then (2 years ago now) I am adamant on not taking any more medications for my anxiety disorder/stress/etc.

    I've found that exercising (specifically jogging for me) helps TREMENDOUSLY with my moods. It's amazing stress relief, and gives me a reason to get out of the house and listen to some music.

    If you ever want to chat, just send a message my way. :)

    Edit- I forgot to mention I stopped cold turkey, I didn't wean off of it.
     
  4. mlesfink

    mlesfink Well-Known Member

    Joined:
    Mar 30, 2011
    Messages:
    103
    Likes Received:
    0
    Thank hun! I am on week 4 or 5 I think? Still feeling the little electronic pulses, but also feel less crazy...so that's a good thing!
     
  5. Mommy_Moose

    Mommy_Moose Well-Known Member

    Joined:
    Mar 11, 2011
    Messages:
    540
    Likes Received:
    0
    Any improvement is an improvement! :thumbup:

    I haaaaaaated those!!
     
  6. mlesfink

    mlesfink Well-Known Member

    Joined:
    Mar 30, 2011
    Messages:
    103
    Likes Received:
    0
    haaaaa! The only problem is my thought to speech filter is GONE! I'm just blurting things out all over the place!
     
  7. jem77

    jem77 Well-Known Member

    Joined:
    Apr 21, 2011
    Messages:
    707
    Likes Received:
    0
    I feel for you. I was on Lexapro for about 8 months to help me get thru my divorce. I weened off it about a year ago. I felt horrible for months. The electric pulses were the worst! It was such a horrible feeling. I also gained quite a bit of weight when I went off. I went off the pill 2 months ago, NTNP, and I have been feeling anxiety again, not sure if that is an effect of going off BCP, and I'm afraid to take Xanax for it cause I'm hoping for a BFP!
    Good luck to you!!!
     
  8. Mommy_Moose

    Mommy_Moose Well-Known Member

    Joined:
    Mar 11, 2011
    Messages:
    540
    Likes Received:
    0
    I've always kinda just said it like it is. :haha:
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice